# SDR IPXA2017053117737

- Difficulty date: May 17, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,394 hours, 15,051 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Truss Fitting
- Part number: AUB7510501
- Condition: Gouged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING NR 3 PYLON ENGINE MOUNT, LT TRUSS FITTING HAS TWO GOUGES.  REPAIRED THE TRUSS FITTING IAW EA 011-5410-01-A6811 REV I/R, AND EO MD11-7120-64408-A.
